# SDR CALA2025020600308

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 94,315 hours, 37,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) R/H LONGITUDINAL EAM HAS 2EA SPOTS OF CORROSION AT -Y1162.5 BETWEEN FR68 AND FR69.   REMOVED AND REPLACED LONGITUDINAL BEAM LOCATED BETWEEN FR68 TO FR70 AT -71162.5 PER A320 SRM 51-42-11/001 AND AIRBUS DWG D53472040, ISSUE A,
